Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Automatic Computing Machinery
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 6 (1952), 102-119 Request permission
References
    Stuart R. Brinkley, Jr., G. L. Wagner, & R. W. Smith, Jr., “General purpose ten-digit arithmetic on the IBM Card-Programmed Electronic Calculator,” Proceedings of Industrial Computation Seminar. New York, IBM, 1950.
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Math. Comp. 6 (1952), 102-119
  • DOI: https://doi.org/10.1090/S0025-5718-52-99400-3